I’m not getting any better day to day. I basically stare at nothing untill I get tired sometimes. It’s getting very taxing on my mind which I have a very bad feeling about. Is this bad, or just a typical day for most of us…?
Sometimes I get so tired and sad, I just sit in my IKEA recliner. Often, there’s hardly anything that I look forward to doing (other than writing, and art). Small chores seem like too much work.
There is a massive difference between life untreated and life on a successful treatment plan. The latter means that you would not hallucinate and thus would not stare at a wall all day long. If you are hallucinating I would suggest looking into an alternative medication. You are missing time you could be putting your life back together with…
I’m being treated for Schizophrenia, with 20 mg of Abilfy (which only lowers the intensity of the symptoms), but I may need to get treated for depression.
Sometimes a new medication can completely obliterate the symptoms. I realise that this is not always the case and that some people suffer ongoing hallucinations that are milder than the original problem. I guess writing down what makes you happy and try working towards these goals. Don’t beat yourself up if you really can’t help it.
I’ve been on a lot of meds, some almost made me flatline. I get an injection that I guess helps with some symptoms but it’s the o my med that has made a difference in my head
Yeah abilitfy causes depression also I think. I get a large dose injected into me and happiness isn’t even a thing anymore @anon40973946
And I am on a treatment plan. It’s pretty much mandated but i get more aware and sad everyday. And I still hallucinate it just not absolute hell anymore @Mouse1977
Yuup. Just snapped😢
Yikes, that’s not good. My doctor told me Abilify was supposed to take the edge off some of my depression (which may be situational depression because I’m too isolated, even more so because of Covid). But then, I was told it wouldn’t make me hungry, and I see many, many reviews where people are saying they can’t stop thinking about food.
I think it can cause depression because it blocks dopemine receptors
I can’t calm down… I just started yelling at my mom about nothing. Now I’m crying like a ■■■■■■■ baby.
Aww. Sorry to hear it. I hope tomorrow will be a better day for both of us.
Thank you. Hope the best for you. I feel like I’m damned tho. Don’t think tmrw will be different😢
sorry to hear you feeling so sad =(
i hope you feel better soon!
You really sound like you need an antidepressant of some kind. I’m basically flat with my sz negative symptoms so it doesn’t sound like yours is related to sz negative symptoms. (Although knowing that you have sz could be indirectly contributing to depression). I would seriously consider talking to your doctor about some kind of antidepressant. No need to suffer unnecessarily.
Antidepressants don’t do squat for me because my symptoms I believe are solely negative sz symptoms but if you are crying(something that is extremely difficult for me to do now), antidepressants could help.
Or perhaps if you are sza depressive or bipolar type(since you are unsure of your diagnosis) a different partial dopamine agonist like rexulti or vrayler might help? I don’t know, something to discuss with your doctor.
They’ve almost killed me befor I can’t take em
Your medication is sub standard but so many of them are and it’s hard to keep swopping medications due to consent with the psychiatrist and going through the experience. Don’t feel alone with it because most people on this forum are going through it or have been through it. Try to practise happy thoughts possibly use meditations on YouTube and organise something nice to eat you can look forward to. Force yourself to go for a walk and don’t dwell. Keep yourself occupied until it passes. I give this advice knowing how hard it is - I am currently feeling flat. Try determining whether the feeling comes from your life situation, mentality or medication so that you can overcome it…
Thanks for the advice. I know what the issues are tho. They’re just a singularity. And the only meds I will take are ones I know won’t hurt me or destroy my self esteem. Anti depressant for example give me seratonin syndrome within like 48 hours of taking them @Mouse1977